Academic
Publications
Real hypersurfaces in complex two-plane Grassmannians with ξ -invariant Ricci tensor

Real hypersurfaces in complex two-plane Grassmannians with ξ -invariant Ricci tensor,10.1016/j.geomphys.2010.12.010,Lancet,Young Jin Suh

Real hypersurfaces in complex two-plane Grassmannians with ξ -invariant Ricci tensor  
BibTex | RIS | RefWorks Download
In this paper, first we introduce the full expression of the Ricci tensor of a real hypersurface M in complex two-plane Grassmannians G2(Cm+2) from the equation of Gauss. Next, we give a new characterization of real hypersurfaces of type (A) in complex two-plane Grassamnnians with a vanishing Lie derivative of the Ricci tensor S in the direction of the Reeb vector field ξ, that is, an ξ-invariant Ricci tensor.
Journal: Lancet , vol. 61, no. 4, pp. 808-814, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.